Alert archive / Indiana / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 46, NWS Northern Indiana

June 30, 2014LaPorte County, Saint Joseph County, Starke County, Indiana; Berrien County, Michigan

NWS Northern Indiana issued this severe thunderstorm warning at Jun 30, 2014, 8:12 PM CDT for LaPorte County, Saint Joseph County, Starke County, Indiana; Berrien County, Michigan. It was in force for 48 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 30, 2014, 8:12 PM CDT (01:12 UTC)
Expired
Jun 30, 2014, 9:00 PM CDT
In force
48 min
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties LaPorte County, IN, Saint Joseph County, IN, Starke County, IN, Berrien County, MI

The radar

The Northern Indiana radar (KIWX), 84 km from the middle of the area, began a volume at 01:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 30, 8:26 PM CDTTSTM WND DMGStevensville, MIREPORTS OF BRANCHES DOWN
Jun 30, 8:26 PM CDTTSTM WND GST 605 N La Porte, INESTIMATED WIND GUST OF 50 TO 60 MPH
Jun 30, 8:30 PM CDTTSTM WND DMGMichigan City, INTWO FOOT DIAMETER TREE SNAPPED AT THE BASE
Jun 30, 8:36 PM CDTTSTM WND DMGNew Buffalo, MIHANDFUL OF TREES AND POWER LINES DOWN. ALSO DIME SIZE HAIL
Jun 30, 8:37 PM CDTHAIL 0.75Bridgman, MI
Jun 30, 8:44 PM CDTTSTM WND DMGFish Lake, INDOWNED POWER LINES REPORTED
Jun 30, 8:50 PM CDTHAIL 1.25New Carlisle, INQUARTER TO NEARLY HALF DOLLAR SIZE HAIL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 30, 3:33 PM CDTSevere Thunderstorm Watch PDSSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 1.2 hours before the alert went out and 238 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2014-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3809 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2014-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 282 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3809 J/kg
Mixed-layer CIN
-77 J/kg
Mixed-layer LCL
981 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
282 m²/s²
0-3 km storm-relative helicity
304 m²/s²
Significant tornado parameter
3.4
Supercell composite
27.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

301 
WUUS53 KIWX 010112
SVRIWX
INC091-141-149-MIC021-010200-
/O.NEW.KIWX.SV.W.0046.140701T0112Z-140701T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
812 PM CDT MON JUN 30 2014

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LA PORTE COUNTY IN NORTHWEST INDIANA...
  WESTERN ST. JOSEPH COUNTY IN NORTH CENTRAL INDIANA...
  NORTHERN STARKE COUNTY IN NORTHWEST INDIANA...
  BERRIEN COUNTY IN SOUTHWEST MICHIGAN...

* UNTIL 900 PM CDT/1000 PM EDT/

* AT 810 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM BEVERLY SHORES TO 5 MILES SOUTHWEST OF HEBRON...AND
  MOVING EAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  MICHIGAN CITY AROUND 820 PM CDT.
  TRAIL CREEK AND LONG BEACH AROUND 925 PM EDT.
  WANATAH AROUND 830 PM CDT.
  LA PORTE AND LA CROSSE AROUND 835 PM CDT.
  KINGSFORD HEIGHTS AROUND 840 PM CDT.
  NEW CARLISLE AROUND 945 PM EDT.

OTHER LOCATIONS IN THE WARNING INCLUDE OTIS...POTTAWATTOMIE PARK...
WATERFORD...PINHOOK...HASKELL...SPRINGVILLE...SOUTH WANATAH...
PINOLA...UNION MILLS AND HESSTON.

THIS INCLUDES INTERSTATE 80 90 IN INDIANA BETWEEN MILE MARKERS 38 AND
72.

THIS INCLUDES INTERSTATE 94 IN INDIANA BETWEEN MILE MARKERS 33 AND
45.

THIS INCLUDES INTERSTATE 94 IN MICHIGAN BETWEEN MILE MARKERS 0 AND
28.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

THESE STORMS ARE PRODUCING DESTRUCTIVE WINDS. SEEK SHELTER NOW 
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 4178 8682 4192 8661 4206 8654 4208 8623
      4149 8641 4149 8647 4148 8648 4128 8648
      4129 8694 4172 8695
TIME...MOT...LOC 0112Z 269DEG 38KT 4166 8701 4126 8724

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH

$$

JBALL
1 follow-up statement
041 
WWUS53 KIWX 010121
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
921 PM EDT MON JUN 30 2014

INC091-141-149-MIC021-010200-
/O.CON.KIWX.SV.W.0046.000000T0000Z-140701T0200Z/
STARKE IN-ST. JOSEPH IN-LA PORTE IN-BERRIEN MI-
821 PM CDT MON JUN 30 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR BERRIEN...LA
PORTE...WESTERN ST. JOSEPH AND NORTHERN STARKE COUNTIES UNTIL 900 PM
CDT/1000 PM EDT/...

AT 818 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM TOWN OF PINES TO DE MOTTE...AND MOVING EAST AT 45 MPH.
65 MPH WINDS WERE REPORTED IN CHESTERTON AT 811 PM CDT.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

SEVERE THUNDERSTORMS WILL BE NEAR...
  TRAIL CREEK AND LONG BEACH AROUND 925 PM EDT.
  WANATAH AROUND 830 PM CDT.
  LA PORTE AND LA CROSSE AROUND 835 PM CDT.
  KINGSFORD HEIGHTS AROUND 840 PM CDT.
  NEW CARLISLE AROUND 945 PM EDT.
  KNOX AND HAMLET AROUND 855 PM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE WATERFORD...PINHOOK...
HASKELL...SPRINGVILLE...SOUTH WANATAH...PINOLA...UNION MILLS...
ROLLING PRARIE...TRACY AND THOMASTON.

THIS INCLUDES INTERSTATE 80 90 IN INDIANA BETWEEN MILE MARKERS 38 AND
72.

THIS INCLUDES INTERSTATE 94 IN INDIANA BETWEEN MILE MARKERS 33 AND
45.

THIS INCLUDES INTERSTATE 94 IN MICHIGAN BETWEEN MILE MARKERS 0 AND
27.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

&&

LAT...LON 4178 8682 4192 8661 4206 8654 4208 8623
      4149 8641 4149 8647 4148 8648 4128 8648
      4129 8694 4172 8695
TIME...MOT...LOC 0120Z 269DEG 38KT 4166 8690 4126 8713

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH

$$

JBALL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 4:18 PM CDT, 3 hours 54 minutes earlier.

Area forecast discussion, Jun 30, 4:18 PM CDT, 3 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
518 PM EDT MON JUN 30 2014

.SYNOPSIS...
ISSUED AT 350 PM EDT MON JUN 30 2014

A COLD FRONT MOVING EAST ACROSS THE AREA LATE TONIGHT AND TUESDAY
IS EXPECTED TO CAUSE THUNDERSTORMS IN OUR AREA OVERNIGHT... WITH
REDEVELOPMENT ALONG THE FRONT POSSIBLE OVER EASTERN PORTIONS OF
THE AREA ON TUESDAY. SOME OF THE STORMS COULD BE SEVERE WITH
DAMAGING WINDS THE MAIN THREAT. LOWS TONIGHT WILL GENERALLY BE IN
THE LOWER 70S WITH HIGHS TUESDAY RANGING FROM THE UPPER 70S NEAR
LAKE MICHIGAN TO THE UPPER 80S IN WEST CENTRAL OHIO.

&&

.UPDATE...
ISSUED AT 516 PM EDT MON JUN 30 2014

WRN FLANK OF MORNING OUTFLW BNDRY HAS MIXED OUT RAPIDLY THIS AFTN
AHD OF SIG BOW ECHO CROSSING MS RIVER LT THIS AFTN. THUS GIVEN
RAMPANT ESCALATION OF BOTH SFC BASED CAPE AND 1000-850MB MEAN
MIXING RATIOS INTO NW INDIANA XPC THIS SYS WILL MAINTAIN ITS
INTENSITY EASTWARD INTO WRN CWA BTWN 7-8 PM EDT. ERN EXTENT OF SVR
RISK SOMEWHAT UNCERTAIN GIVEN PERSISTENCE OF OUTFLW INDUCED CINH
HWVR LARGER SCALE MIDLVL SPEED MAX OF 60KTS MAY INDEED CARRY
DAMAGING WIND RISK FARTHER EAST THEN IMPLIED IN SVR WATCH 375 AS
EVEN ERN AREAS MAY RECOVER SUFFICIENTLY BFR SUNSET.

ZONE UPDATES ALREADY ISSUED W/SIG POP/WX GRID CHGS MADE TO REFLECT
EWD EXTRAPOLATION OF SEVERE BOW ECHO.

&&

.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 350 PM EDT MON JUN 30 2014

SHRTWV EVIDENT ON WATER VAPOR IMAGERY MOVG INTO THE NRN PLAINS THIS
AFTN WILL SIGNIFICANTLY AMPLIFY FLOW ACROSS THE NORTH CENTRAL CONUS
THIS PERIOD. DIURNAL HEATING/DESTABILIZATION IN OUR AREA HAS BEEN
LIMITED BY STRATUS AND CONVECTIVE DEBRIS TODAY... BUT CLOUDINESS
SHOULD CONT TO DIMINISH THE REST OF THE DAY ALLOWING FOR AT LEAST
MODERATE INSTABILITY BY LATE AFTN. THIS INSTABILITY EXPECTED TO BE
MAINTAINED THIS EVE AS A 50KT LLJ DEVELOPS OVER MO AHEAD OF APCHG
SHRTWV/CDFNT. STRONG UPR LEVEL DIVERGENCE ASSOCIATED WITH RIGHT
ENTRANCE REGION OF STRENGTHENING UPR LEVEL JET OVER THE UPR GRTLKS
WILL ALSO OVERSPREAD OUR AREA TONIGHT HELPING TO MAINTAIN MCS
CURRENTLY OVER IA THROUGH MOST IF NOT ALL OF OUR CWA OVERNIGHT.
BASED ON PERSISTENCE OF LAST NIGHTS MCS LONGER THAN MODELS
INDICATED... PREFER WRF ARW/NMM SOLUTIONS WHICH SUGGEST ORGANIZED
CONVECTION PERSISTING INTO OH BY DAYBREAK TUE. THIS SCENARIO
REFLECTED WELL IN CURRENT POP/WX GRIDS AND ONLY MINOR CHANGES MADE
FOR OVERNIGHT. AS INDICATED BY LATEST SPC OUTLOOK... GOOD POTENTIAL
FOR MAINTAINING SVR STORMS AT LEAST INTO NW PORTION OF OUR CWA
OVERNIGHT... WITH GREATEST THREAT DAMAGING WINDS. IT WILL BE ANOTHER
WARM/MUGGY NIGHT BUT SHOWERS/CONVECTIVE OUTFLOWS SHOULD ALLOW TEMPS
TO FALL NEAR 70... ESPECIALLY ACROSS NW PORTION OF CWA WHERE THERE
IS THE BEST CHC OF HEAVIER/MORE WIDESPREAD CONVECTION.

FRONTAL BOUNDARY ACROSS IA THIS AFTN IS EXPECTED TO SURGE EAST TO
WRN PORTION OF OUR CWA LATE TONIGHT... AND THEN BECOME INCREASINGLY
DIFFUSE TUE AS LEAD SHRTWV LIFTS NE ACROSS THE UPR GRTLKS AND A
SECOND SYSTEM DIGS SE ACROSS THE NRN PLAINS INTO THE DEEPENING UPR
LEVEL TROF. THUS... CAA WILL GENERALLY BE WK ACROSS OUR AREA TUE
RESULTING IN ANOTHER WARM DAY FOR MOST OF THE CWA WITH HIGHS IN THE
M-U80S. EXCEPTION WILL BE NW WHERE MORE SGFNT COOLING EXPECTED...
ESPECIALLY NEAR LAKE MICHIGAN. DRIER AIR SHOULD ADVECT INTO THE AREA
FROM THE SW TUE AND WITH CONVERGENCE ALONG FRONT WKNG... STRONGEST
INSTABILITY EXPECTED TO SHIFT TO THE EAST OF OUR AREA BY LATE
AFTN... BUT STILL A RISK OF THUNDERSTORMS DEVELOPING ALONG THE FRONT
THROUGH EARLY AFTN ACROSS SERN PORTION OF OUR CWA. IF STORMS DO DVLP
GIVEN MODERATE INSTABILITY AND 30-35KT 0-6KM SHEAR... SVR STORMS
AGAIN A POSSIBILITY.

&&

.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 350 PM EDT MON JUN 30 2014

COOL...TRANQUIL PATTERN FOR THE FIRST HALF OF THE LONG TERM PERIOD
WILL FEEL ALMOST FALL LIKE AS A TROUGH SETTLES INTO THE AREA
BRINGING HIGH TEMPERATURES IN THE LOW TO MID 70S WEDNESDAY THROUGH
FRIDAY. CHANCE FOR SCATTERED SHOWERS ON WEDNESDAY AS A SECONDARY
COLD FRONT MOVES INTO THE AREA BRINGING A REINFORCING SHOT OF COLD
AIR. THIS WILL SET THE STAGE FOR THE COOLEST AIR OF THE PERIOD ON
THURSDAY AND THURSDAY NIGHT. WOULD NOT BE SURPRISED TO SEE A FEW
SITES DROP INTO THE UPPER 40S THURSDAY NIGHT AS HIGH PRESSURE MOVES
OVERHEAD AND WINDS GO CALM ALLOWING IDEAL RADIATIONAL COOLING.

DRY WEATHER WILL CONTINUE INTO INDEPENDENCE DAY WEEKEND WITH
MODERATING TEMPERATURES INTO THE LOW 80S BY SATURDAY. SOME
INDICATIONS OF A SHORTWAVE BRINGING CONVECTIVE CHANCES AGAIN BY LATE
SUNDAY...BUT PREFER SLOWER SOLUTIONS AND WILL KEEP FORECAST DRY
ATTM. BETTER PRECIP CHANCES WILL ARRIVE BY EARLY NEXT WEEK AS A
BOUNDARY SETTLES INTO THE AREA AND HIGHER DEWPOINTS RETURN.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY) ISSUED AT 112
PM EDT MON JUN 30 2014

MVFR STRATUS DECK LINGERING OVER NRN INDIANA EARLY THIS AFT... BUT
SHOULD MIX OUT OVER THE NEXT COUPLE OF HOURS. REST OF THE AFTN
SHOULD BE VFR WITH JUST A SLIGHT CHC OF TSTMS DEVELOPING OVER THE
AREA... TOO LOW TO MENTION IN TAFS. MCS OVER IA IS EXPECTED TO
MAINTAIN ITSELF INTO NRN INDIANA TONIGHT... IMPACTING SBN AROUND
03Z AND FWA AROUND 05Z. POTENTIAL FOR SVR WIND GUSTS WITH THIS
LINE. SOME MVFR STRATUS EXPECTED BEHIND THIS LINE LATE TONIGHT...
BUT SHOULD MIX OUT FAIRLY QUICKLY TUE MORNING.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...BEACH HAZARDS STATEMENT THROUGH TUESDAY MORNING FOR INZ003.

MI...BEACH HAZARDS STATEMENT THROUGH TUESDAY MORNING FOR MIZ077.

OH...NONE.
LM...SMALL CRAFT ADVISORY UNTIL 11 AM EDT TUESDAY FOR LMZ043-046.

&&

UPDATE...T
SYNOPSIS...JT
SHORT TERM...JT
LONG TERM...BENTLEY
AVIATION...JT

VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.NORTHERNIN.GOV
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Jun 30, 4:03 PM CDT, 4 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
503 PM EDT MON JUN 30 2014

INZ003>006-008-012>017-020-022>025-032-MIZ077>079-011000-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-NOBLE-STARKE-PULASKI-
MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-WHITE-CASS IN-MIAMI-WABASH-
HUNTINGTON-GRANT-BERRIEN-CASS MI-ST. JOSEPH MI-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...KENDALLVILLE...
LIGONIER...KNOX...NORTH JUDSON...WINAMAC...FRANCESVILLE...PLYMOUTH...
BREMEN...ROCHESTER...WARSAW...WINONA LAKE...COLUMBIA CITY...
SOUTH WHITLEY...MONTICELLO...BROOKSTON...LOGANSPORT...PERU...
WABASH...NORTH MANCHESTER...HUNTINGTON...MARION...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS
503 PM EDT MON JUN 30 2014 /403 PM CDT MON JUN 30 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA
AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...TONIGHT

A LINE OF THUNDERSTORMS...SOME SEVERE ARE EXPECTED TO MOVE
THROUGH THE AREA THIS EVENING WITH DAMAGING WINDS LIKELY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS EVENING.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

INZ007-009-018-026-027-033-034-MIZ080-081-OHZ001-002-004-005-015-016-
024-025-011000-
STEUBEN-DE KALB-ALLEN IN-WELLS-ADAMS-BLACKFORD-JAY-BRANCH-HILLSDALE-
WILLIAMS-FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...ANGOLA...AUBURN...GARRETT...FORT WAYNE...
BLUFFTON...OSSIAN...DECATUR...BERNE...HARTFORD CITY...MONTPELIER...
PORTLAND...COLDWATER...HILLSDALE...BRYAN...WAUSEON...ARCHBOLD...
DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...PANDORA...
VAN WERT...DELPHOS...LIMA
503 PM EDT MON JUN 30 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA.

.DAY ONE...TONIGHT

A LINE OF THUNDERSTORMS...SOME OF WHICH MAY BE STRONG TO SEVERE
WILL MOVE THROUGH THE AREA MID TO LATE EVENING. DAMAGING WINDS ARE
POSSIBLE WITH THE STRONGEST STORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-011000-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
503 PM EDT MON JUN 30 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TONIGHT

A LINE OF SEVERE THUNDERSTORMS IS EXPECTED TO MOVE THROUGH THE
AREA THIS EVENING. DAMAGING WINDS ARE LIKELY WITH THESE STORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 7:48 PM CDTSpecial Marine WarningIWX42 min
Jun 30, 8:23 PM CDTSpecial Marine WarningIWX37 min
Jun 30, 8:46 PM CDTSevere Thunderstorm WarningIWXElkhart, Marshall, Saint Joseph44 min
Jun 30, 9:22 PM CDTSpecial Marine WarningIWX113 min
Jun 30, 10:57 PM CDTSevere Thunderstorm WarningIWXLaPorte, Saint Joseph, Starke48 min
Jun 30, 11:04 PM CDTTornado WarningIWXLaPorte, Starke26 min
Jun 30, 11:10 PM CDTSevere Thunderstorm WarningIWXPulaski35 min
Jun 30, 11:16 PM CDTSpecial Marine WarningIWX44 min
Jun 30, 11:16 PM CDTTornado WarningIWXPulaski29 min
Jun 30, 11:18 PM CDTTornado WarningIWXLaPorte, Saint Joseph, Starke27 min
Jun 30, 11:30 PM CDTSevere Thunderstorm WarningIWXFulton, Marshall, Miami, Pulaski, Starke45 min
Jun 30, 11:34 PM CDTSevere Thunderstorm WarningIWXElkhart, Saint Joseph26 min
Jun 30, 11:36 PM CDTTornado WarningIWXElkhart, Kosciusko, Marshall, Saint Joseph24 min
Jun 30, 11:59 PM CDTTornado WarningIWXElkhart, Kosciusko31 min
Jul 1, 12:00 AM CDTSevere Thunderstorm WarningIWXDeKalb, Elkhart, LaGrange, Noble, Steuben45 min
Jul 1, 12:02 AM CDTSevere Thunderstorm WarningIWXFulton, Huntington, Kosciusko, Miami, Wabash, Whitley43 min
Jul 1, 12:17 AM CDTTornado WarningIWXHuntington, Kosciusko, Wabash, Whitley28 min
Jul 1, 12:19 AM CDTSevere Thunderstorm WarningIWXDeKalb, Noble, Whitley26 min
Jul 1, 12:28 AM CDTSevere Thunderstorm WarningIWXGrant, Huntington, Miami, Wabash, Wells47 min
Jul 1, 12:36 AM CDTSevere Thunderstorm WarningIWXAdams, Allen, DeKalb, Huntington, Noble, Wells and 1 more54 min
Jul 1, 12:44 AM CDTSevere Thunderstorm WarningIWXSteuben46 min
Jul 1, 12:50 AM CDTTornado WarningIWXAllen25 min
Jul 1, 1:01 AM CDTSevere Thunderstorm WarningIWXAdams, Wells44 min
Jul 1, 1:08 AM CDTSevere Thunderstorm WarningIWXAllen, DeKalb37 min
Jul 1, 1:34 AM CDTSevere Thunderstorm WarningIWXAdams, Jay26 min
Jun 30, 8:39 PM CDTSevere Thunderstorm WarningIWXBerrien, Cass51 min
Jun 30, 9:23 PM CDTSpecial Weather StatementIWXSaint Joseph52 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2014Severe Thunderstorm Warnings in Michigan, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.